# SDR 2006UALA01377

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 42,875 hours, 8,210 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LWR EMERGENCY LIGHTS INOP AT DOOR 1L, BOTH AFT LIGHTS ON SEATS 1F & 2F & SEATS 19C & 25C.  REPLACED BATTERY PACK FOR DOOR 1L LIGHTD, REPLACED LIGHT ASSY'S FOR 1F, AND 2F. AND RELAMPED SEATS 19C & 25C. ALL OP CHECKED OK
